# SDR CA071025001

- Difficulty date: October 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,668 hours
- Engine: Allsn 250C20B
- System (JASC): 6200 · Main Rotor System
- Part: Spring
- Part number: V40G3911AA
- Condition: Mismanufactured
- Location: Ejector
- Part time: 20 hours
- Component: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POOR METAL COMPOSITION IN PART CAUSES CRACKING. THESE PARTS WILL CRACK WITHOUT BEING SUBJECT TO FLIGHT. ONE BATCH HAS BEEN DISPOSED OF AND THE NEXT BATCH HAS THE SAME ISSUE. THE MFG HAS BEEN NOTIFIED. REF MBB-BO-105 IPC 60-00-00 FIG 8 ITEM NR 440. (TC NR 20071025001)
